alexa Pericarditis Post Pacemaker Implantation Progressing To Cardiac Tamponade after Treatment of an Incidental Pulmonary Embolism

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Pericarditis Post Pacemaker Implantation Progressing To Cardiac Tamponade after Treatment of an Incidental Pulmonary Embolism

This report presents a case of cardiac tamponade that developed after a patient who presented with a pleuritic chest pain 2 weeks after pacemaker implantation. The patient developed cardiac tamponade after being treated with heparin drip for an incidental pulmonary embolism.


Alwassia AA, Patibandla B, Bartley A, Chaubey V, Thabet RM, et al. (2013) Pericarditis Post Pacemaker Implantation Progressing To Cardiac Tamponade after Treatment of an Incidental Pulmonary Embolism. J Cardiovasc Dis Diagn 1: 119.

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger